# SDR DL72S980363

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564416
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/STRINGER 29R/FS 950D PLUS 10, FS 1007.  SPLICE REPAIR A SECTION OF STRINGER 29R NEAR FS 950D PLUS 10 WAS FOUND BADLY CORRODED.  THE STRINGER WAS CUT AT STATION 950D PLUS 10 AND THE AFT END REMOVED.  A NEW SECTION WAS SPLICED IN PER ER/A 363641-14, REV C.
